Reflexivity of linear spaces of Hankel operators

Azoff Edward A. and Rubén A. Martínez-Avendaño and Solazzo James P.: Reflexivity of linear spaces of Hankel operators. In: Acta scientiarum mathematicarum, (73) 3-4. pp. 683-728. (2007)

[thumbnail of math_073_numb_003_004_683-728.pdf] Cikk, tanulmány, mű
math_073_numb_003_004_683-728.pdf
Restricted to: SZTE network

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 683-728
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38676/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 726-728.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2021. Mar. 26. 11:43
URI: http://acta.bibl.u-szeged.hu/id/eprint/16210

Actions (login required)

View Item View Item